# SDR CALA2024081302200

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 29,008 hours, 10,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER PACK, M2503, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK, BATTERY DISCHARGES IN LESS THAN 12 MINS (REF. AAR NR 100 013632). REMOVED AND REPLACED BATTERY PACK M2503 IAW B737 AMM 33-51-06.TE ST OK.
